Research ArticleOpen accessMinimization of ℓ2-Norm of the KSOR OperatorA. I. Alzaki, I. K. YoussefJournal of Mathematics and Statistics, Vol. 8, Issue 4 · 8 Jan 2013 · 7,083 accessesView PDFCite
Author
2 articles in our journalsI. K. Youssef
Ain Shams University, EgyptArticles where this person is an author, newest first. People are matched by their name as printed (no ORCID iD is recorded for them), not by name alone; search the name as text to find namesakes too.
Research ArticleOpen accessOn the Successive Overrelaxation MethodI. K. YoussefJournal of Mathematics and Statistics, Vol. 8, Issue 2 · 22 Feb 2012 · 12,799 accessesView PDFCite